It is currently Fri Aug 18, 2017 8:20 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri May 02, 2014 3:24 am 
Offline
Average Poster
Average Poster

Joined: Thu May 01, 2014 6:15 am
Posts: 4
I've been getting anxiety and panic attacks since I started taking sub about three weeks ago. I'm on 16 of the films, and I'm taking it for chronic pain. It's weird...I take it at 9am, it takes about two to three hours to peak fully, and I feel a bit disoriented and weird while it's in effect, with either a residual unease or moderate anxiety and if the dose effect is really strong, panic and weird thoughts. It's definitely not the norm for me. When the 'core effect' of the drug has worn off (about 7 hrs later- I can tell cuz that's when my pain comes back), it's a bit like coming out of a cloud. I'm 'sposed to be on this drug for life, so.....I'd love to work out if it's a dosing issue or what the cause might be. Am I taking too much?

Anyone else got similar experiences?

WP :?


Top
 Profile  
 
PostPosted: Fri May 02, 2014 12:51 pm 
Offline
One Month or More
One Month or More

Joined: Mon Apr 07, 2014 9:24 am
Posts: 33
Hi there! I had the same issues on suboxone... But not until I was on it for two years.. I have dealt with anxiety attacks/Panic attacks every since. I did notice that if I take even a little extra that I would have one. I honestly believe this to be a side effect for taking it after a couple of years BUT it's not a proven side effect so this is only in my opinion. I have talked to several people who have dealt with the same thing. I have developed a kind of social anxiety and have a hard time leaving the house for anything other than work. I HATE it.. Just recently started taking Celexa to help with the attacks. May I ask why you are taking 16 mgs a day? That seems a bit excessive for me if it's only for pain and not for addiction... Of course I am not a dr. but from all I have learned you should be just fine with half if not less then that. I'm sorry that this is happening to you but I'm here to tell ya that you are most def. NOT alone.. It's scary as hell! If you have any questions please feel free to PM me. I've have narrowed it down to where I know exactly when one is coming on. It's so paralyizing. Good luck and you are not alone.


Top
 Profile  
 
PostPosted: Fri May 02, 2014 6:07 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 01, 2014 6:15 am
Posts: 4
Beautiful-Disaster wrote:
Hi there! I had the same issues on suboxone... But not until I was on it for two years.. I have dealt with anxiety attacks/Panic attacks every since. I did notice that if I take even a little extra that I would have one. I honestly believe this to be a side effect for taking it after a couple of years BUT it's not a proven side effect so this is only in my opinion. I have talked to several people who have dealt with the same thing. I have developed a kind of social anxiety and have a hard time leaving the house for anything other than work. I HATE it.. Just recently started taking Celexa to help with the attacks. May I ask why you are taking 16 mgs a day? That seems a bit excessive for me if it's only for pain and not for addiction... Of course I am not a dr. but from all I have learned you should be just fine with half if not less then that. I'm sorry that this is happening to you but I'm here to tell ya that you are most def. NOT alone.. It's scary as hell! If you have any questions please feel free to PM me. I've have narrowed it down to where I know exactly when one is coming on. It's so paralyizing. Good luck and you are not alone.


Thanks for the reply. Lol....excessive? Hm, yeah. So's the pain mate. I have an incurable degenerative condition and it hurts bad. Sub's still better than the five different kinds of pain meds I was on before. I'm still tinkering with the dose. Today I plan to try a split dose of 14 and 4 and see if that impacts the 'weirdness' I feel on it. Here's hoping. I found a thread on a related site that had like 20 people all reporting panic on sub (and they'd never experienced it before, so it seems to be a (unreported) phenomenon. Do you use benzos? I'm cautious about using them because I know bupe can strengthen their effect....

Thanks again.
WP


Top
 Profile  
 
Our Sponsors
PostPosted: Fri May 02, 2014 9:33 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Welcome to the forum wp,

Like you already said, I would stay away from benzo's completely. Once you go down that road it is a long hard way back. Assuming you make it back.

BD had some good advice about dosage. The main ingredient, Buprenorphine, has been used in the UK for decades but in small doses. Bup seems to work better for pain in frequent low doses. That doesn't make sense to me but it's what I've read. There is a pain patch here in the U.S. called Butran's. It releases a low dose of Buprenorphine steadily. But if what you are taking is working, who am I to say what is the correct dose?

Keep taking it until your body adjusts. That can take a week or several. Anxiety from Suboxone is surely not a new subject but one that isn't discussed very often here. Maybe once you have stabilized, the anxiety will end. Sure hope so.

Let's see how many others have had the same problem and post back to you.

BTW, I deleted the duplicate thread you had. One is enough.


rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sun May 04, 2014 7:43 am 
Offline
Super Poster
Super Poster

Joined: Tue Aug 20, 2013 11:17 pm
Posts: 157
yes 16mgs is excessive "mate" if its for pain as you say, they dose it starting at 300 micrograms so your doctor has your dosage backwards "mate".


Top
 Profile  
 
PostPosted: Sun May 04, 2014 9:12 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun May 04, 2014 7:06 am
Posts: 15
Wolf - with suboxone "less is more". You may be having the anxiety issues due to being on too high of a dose. And you also may experience better pain relief by lowering your dose and splitting it up throughout the day. You'd probably start feeling better if you took 4mg twice a day. Just a thought.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group